EngУкрUkrainian Journal of Physics

ISSN:
0372-400X (Edition in Ukrainian)
2071-0186 (Edition in English)
2071-0194 (in electronic form)
Key title: Ukrainian Journal of Physics
Abbreviated key title: Ukr. J. Phys.

Subscription index:
08083 (Edition in Ukrainian)
74500 (Edition in English)

Ukrainian Journal of Physics is the general physics edition of the Department of Physics and Astronomy of the National Academy of Sciences of Ukraine. The journal publishes original papers and reviews in the fields of experimental and theoretical physics.

Editorial Office address:
46, Nauky Prosp., Kyiv, Ukraine, 03028
Tel: (38044) 525-09-11
E-mail: This e-mail address is being protected from spambots. You need JavaScript enabled to view it.


Scopus Data of SJR of UJP is 0.181 (more...)


Attention! The Registration card form has been changed!
From 2015 UJP issues are located at http://ujphys.bitp.kiev.ua/en

Retraction notice:

03.02.2016

We, the authors of the article
"The Contribution of the Retardation Effects to the Total Energy Splitting of Hydrogenlike Atoms",
Pascalutsa V., Gorkavenko V., Vilchinskii S.
which were published in Ukr. J. Phys. 2014, Vol. 59, N 10,
with great sadness must announce that we recently found annoying numerical mistake, which were made by us in obtaining of the results, published in this article. Unfortunately, this single error led to the wrong physical conclusion. We appeal to You with request to recall back of this article as one that holds the wrong physical result and also ask to removal the electronic version of this article from the site of Ukrainian Journal Physics.
We're sincere apologies and hope for understanding.
On behalf of authors
Prof. Vilchinskii Stanislav,
Head of Quantum Fied Theory dep. National Taras Shevchenko university, 64/13, Volodymyrska str., 01601 Kiev, Ukraine
Tel: +38 044 5213386 +38 067 1414914


25.12.2013

Heidari A., Ghorbani F., Ghorbani M. A.
New Method for Investigating and Accurately Solving the One-Dimensional Quantum Ising Model in Constant and Variable Transverse Magnetic Fields. Ukr. J. Phys. 2013, Vol. 58, N 5, p.411-423

This article has been retracted at the decision of the Editorial Board from December 25, 2013
The Editorial Board of Ukrainian Journal of Physics considered the communications from Dr. Paul Abbott (School of Physic, University of Western Australia) and Prof. S. M. Amini (Department of Physics, Isfahan University of Technology, Iran), performed corresponding check and found that Alireza Heidari et al. have plagiarized a paper that had already been published in the Iranian Journal of Physics Research, Ref.[A. Kiani, F. Shahbazi, S.Jafari. Flow equations approach to one dimensional quantum Ising model. Iran. J. Phys. Res.,. 10 (4) :317-327 (2011)].



October 1, 2012.Ukrainian Journal of Physics (UJP) obtained a renewal of recognition as Journal of European Physical Society during next 5 years.


 

UJP is recognized by the European Physical Society
http://www.eps.org/?page=publi_rec_journals
UJP is included in the DOAJ journal database
http://doaj.org/toc/9797f827006f4a1a972576dc76c16438
UJP is included in the Intute database
http://www.intute.ac.uk

 


 

UJP works in cooperation with

Ukrainian Physical Society (http://www.ups.kiev.ua),

major institutions of the National Academy of Sciences of Ukraine including

 

as well as major Ukrainian Universities including

 

and Vernadsky National Library of Ukraine (http://www.nbuv.gov.ua).